Complete Allergy Medicine Tablets 100 ct. (Diphenhydramine HCL) 25mg

922-11569N - Complete allergy medicine tablets 100 ct. diphenhydramine 25mg
SKU: 922-11569N
$3.00
Complete Allergy Medicine Tablets 100 ct. – Temporarily relieves symptoms caused by hay fever or other upper respiratory allergies and sneezing. Be Advised: This Product Contains Talc

ES: Medicina para la Alergia Completa Tabletas de 100 Se le Advierte: Este Producto Contiene Talco



922-11569N ACTIVE INGREDIENTS: Diphenhydramine HCl 25mg

922-11569N INACTIVE INGREDIENTS: corn starch, D and C red No. 27 aluminum lake, dicalcium phosphate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, stearic acid, talc, titanium dioxide